what meds are right for me?
Dec 13, 2003
I just want to thank you so very much for reply to my question. I called my Doctor up and suggested taking Videx-EC 250 and Kaletra with Viread. My doctor has said that when she put me on Norvir, I told her that my tongue got numb every time I took them. So! she said that i'm allergic to Novir.She said, I can't not put you on Kaletra because is contains Novir. She can try to put me on Hivid or Videx either one of this with Viread that i'm on right now and take out Combivir. She said that I don't have anything else to take. My last option is to use an injection twice a day. I never been in the Hospital of 9y being hiv+.I feel healthy but lately i'm a little bit tired. I'm not sure because of my T cell is now 238. Is there a hope for me to get me T cell up and my viral load undetectable? Please advise me on this,I really want to hear your opinion. This is what i'm on in the past AZT, Norvir, Saquinavir, 3TC. This is the meds that I'm allergic to: Norvir and Ziagen. I'm currently on Viread and Combivir. Your opinion and you time are appreciated very much.
Thank you very much doctor.
Response from Dr. Conway
Numbness of the tongue alone is not usually an allergy to Norvir, but a side effect, due to local absorption of the drug. The amount of Norvir contained in Kaletra is lower than the amount you were previously taking and it is packaged differently.
It may be that if you try Kaletra you may not have a numb tongue at all. At worst, it will probably only happen again and go away when you stop the drug. I would suggest you talk to your doctor about it again and the two of you can discuss if it would be safe to try Kaletra, given your particular situation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Will A Woman Find Out She Has Gonorrhea?
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Does Herpes On The Vagina Look Like?
- Type Of Doctor Who Removes Genital Warts
- Things That Look Like Genital Warts But Are Not
- What Is The Physical Appearance Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.